# SDR SWAA2021012541099

- Difficulty date: January 5, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 45,704 hours, 27,348 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT BS 255 RBL 4-LBL 14 WL 207.54.  FLIGHT DECK FLOOR AT BS 255 RBL 4 TO LBL 14 WL 208 WAS FOUND TO BE DAMAGED OUT OF LIMITS.  FLOOR REPAIRED, IAW SRM 53-10-51 AMM 25-11-02 AMM 53-14-01 EA 1-A53-33179 REV 1.
